MathSciNet Relay Station
MathSciNet bibliographic data
MR332944 (48 #11269) 20C05
Roseblade, J. E. Group rings of polycyclic groups. J. Pure Appl. Algebra 3 (1973), 307–328.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement